# SDR DXTA2022122777190

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N417QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500444
- Aircraft time: 4,657 hours, 3,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 002625
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL CABIN EMERGENCY LIGHTS STAY ILLUMINATED WHEN THE SWITCH IS IN THE ARM POSITION. ATTEMPTED TO CHARGE BATTERIES, OPS CHECK FAILED. DISCONNECTED CONNECTOR PLUG FROM AFT BATTERY AND LIGHTS WORKED AS THEY SHOULD.  REMOVED AND REPLACED AFT BATTERY WITH NEW BATTERY. CHARGED BATTERY FOR ONE HOUR AND OPS CHECKED SYSTEM WITH NO DEFECTS NOTED IAW AMM 33-52-01. ORIG SUBMISSION DATE: 12/27/2022
